Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Cantor bouquets in spiders’ webs
HTML articles powered by AMS MathViewer

by Yannis Dourekas
Conform. Geom. Dyn. 24 (2020), 1-28
Published electronically: January 7, 2020


For many transcendental entire functions, the escaping set has the structure of a Cantor bouquet, consisting of uncountably many disjoint curves. Rippon and Stallard showed that there are many functions for which the escaping set has a new connected structure known as an infinite spider’s web. We investigate a connection between these two topological structures for a certain class of sums of exponentials.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10
  • Retrieve articles in all journals with MSC (2010): 37F10
Bibliographic Information
  • Yannis Dourekas
  • Affiliation: School of Mathematics and Statistics, Open University, Milton Keynes MK7 6AA, United Kingdom
  • Email:
  • Received by editor(s): September 20, 2019
  • Published electronically: January 7, 2020
  • © Copyright 2020 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 24 (2020), 1-28
  • MSC (2010): Primary 37F10
  • DOI:
  • MathSciNet review: 4047936